Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have bad taste in mouth and weight loss. Diagnosed with ovarian cyst and Hypothyroidism. Related?

I ve been losing weight and have a bad taste in my mouth, I haven t been able to lose weight for 2 years just lost 12 pounds by reverting to a whole foods diet , not excercising becase of a recent disc herniating and was excersing like crazy which got me the herniated disc., In my MRI they also spotted an ovarian cyst , I ve also just been diagnosed with hypothyroidism , is the bad taste do to all my factors?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The bad taste is sometimes associated with hypothyroidism. Low levels of thyroid hormones are also associated with ovarian cysts. You need to get yourself evaluated for all hormonal imbalances and chronic infections to detect the cause of weight loss.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor